# SDR IPXA13578682

- Difficulty date: May 10, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 27,756 hours, 18,963 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5017
- Condition: Corroded
- Location: Bs 1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C51, MAIN DECK FLOORBEAM UPPER TEE CORRODED AT SCREW HOLES BS 1200, RBL 48- 55.  FABRICATED AND INSTALLED REPAIR IAW SRM 53-00-51-2R-6.
